# SDR AALA201707319053

- Difficulty date: July 27, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 43,655 hours, 28,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR EMERGENCY LIGHT  BROKEN. REPLACED THE EMERGENCY LIGHT LENS IAW AMM 33-51-16.
